# SDR C2XA01IA387

- Difficulty date: October 31, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N18814
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 103
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7012210
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE CABIN OVERHEAD EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE AFFECTED LAMP AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
